# SDR FDEA201506131777

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 701 hours, 21,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN COMPLETELY.  FOUND DEBRIS ON UPPER HINGE FLAPPER HINGE ARM  ABOVE COCKING BELL CRANK.  CLEANED, DOOR OPENS & CLOSES NORMAL INSIDE & OUTSIDE DOOR HANDLES.  DOOR  CHECKS NORMAL IAW AMM 52-11-01-6.
